# SDR AALA201901149003

- Difficulty date: January 13, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 57,535 hours, 23,308 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Fuel Scavange
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNWANTED UNCOMMANDED FUEL TRANSFER FROM THE LEFT WING TANK TO THE CENTER TANK, OF UP TO 380 LBS THREE TIMES,   DURING TAXI, CLIMB, AND DESCENT.  ACCOMPLISHED FQIS BITE AND GRAUND TEST, NO FAULTS FOUND, GROUND TEST PASSED.   OPENED CENTER TANK IAW AMM 28-11-31.  INSPECTED BOTH CENTER TANK BOOST PUMP DISCHARGE CHECK VALVES IAW FIM 28-21-00-810-803, AND AMM 28-22-71.  NO DEFECTS NOTED.  REPLACLED THE FUEL SCAVENGE JET PUMP IAW AMM 28-22-17. OPS CHECKED THE FUEL SCAVENGE SYSTEM IAW AMM 28-22-00-720.  NO DEFECTS NOTED.
